# SDR SWAA2023101697419

- Difficulty date: September 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER SECTION FLOOR PANEL #231XF; UPPER SURFACE DELAMINATED DOT 223-231XFC1.<[01] FABRICATED NEW PASSENGER CABIN CENTER SECTION FLOOR PANEL# 231XF; PO # 1792296 AS PER B737-700 IPC 53-21-00-42A; DWG# 144A5810. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00MVWL3.;[02] VERIFIED STEP 1
